Patient : Hello I just had a few questions im very concerned about. Well, i went online to look at some side effects of masturbation, and i think i may be doing it way to much. and there were things that said that it can cause your body to release extra hormones and make you have memory loss, and i was thinking this might be happening to me. So I was wondering, if this really is happening to me, can i prevent this from going on or just make my body go back to normal. I know an obvious thing is to just stop masturbating so much, and i definitely will, but i wanted to know when i do stop, will it heal what has already been done. I'm just very concerned. i also noticed that i have a "tick" that makes me nod my head sorta an im just wondering what may have caused this and if over excitement or over stimulation could have caused that because i saw it on a few websites too. Thank you for taking your time to answer my question. Thank you very much.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.